# SDR ASOA20130423059

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 31,844 hours, 30,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334044
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYCLE CARD INSPECTION,  THE LT AFT FUSELAGE SKIN WAS FOUND TO HAVE MULTIPLE CRACKS ORIGINATING FROM RIVETS AT FRAME 75 STR 2L AREA.  MX PERFORMED A DOUBLER REPAIR ON THE AFFECTED AREA, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
